RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Zh. Ind. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Zh. Ind. Mat., 2009, Volume 12, Number 2, Pages 54–57 (Mi sjim552)  

К исследованию неустойчивости графов при удалении вершин и ребер

V. A. Kolmykovab

a Voronezh State University, Voronezh
b Research Institute for Mathematics State University of Voronezh, Voronezh

Full text: PDF file (199 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 519.17
Received: 01.07.2008
Revised: 01.04.2009

Citation: V. A. Kolmykov, “К исследованию неустойчивости графов при удалении вершин и ребер”, Sib. Zh. Ind. Mat., 12:2 (2009), 54–57

Citation in format AMSBIB
\Bibitem{Kol09}
\by V.~A.~Kolmykov
\paper К исследованию неустойчивости графов при удалении вершин и~ребер
\jour Sib. Zh. Ind. Mat.
\yr 2009
\vol 12
\issue 2
\pages 54--57
\mathnet{http://mi.mathnet.ru/sjim552}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2668085}


Linking options:
  • http://mi.mathnet.ru/eng/sjim552
  • http://mi.mathnet.ru/eng/sjim/v12/i2/p54

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Сибирский журнал индустриальной математики
    Number of views:
    This page:159
    Full text:46
    References:23
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019